Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 52, NWS Sioux Falls, SD

June 30, 2014Sioux County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Jun 30, 2014, 4:50 AM CDT for Sioux County, Iowa. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Jun 30, 2014, 4:50 AM CDT (09:50 UTC)
Expired
Jul 1, 2014, 5:17 PM CDT
In force
36 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

County Sioux County, IA

The radar

The Sioux Falls radar (KFSD), 88 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Floyd River at Alton (ALTI4). The gauge peaked at 13.59 ft at Jun 30, 2014, 4:00 AM CDT.

actionminormoderate101506/3007/0107/02
Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06600100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WGUS43 KFSD 300950
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
450 AM CDT MON JUN 30 2014

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  FLOYD RIVER AT ALTON 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC167-011350-
/O.NEW.KFSD.FL.W.0052.140630T0950Z-140701T2217Z/
/ALTI4.1.ER.140630T0710Z.140630T1200Z.140630T2217Z.NO/
450 AM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FLOYD RIVER AT ALTON.
* UNTIL TUESDAY AFTERNOON.
* AT 04AM MONDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 13.6 FEET BY MONDAY JUNE 30. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY JUNE 30.

&&
 
LAT...LON 4307 9596 4307 9589 4299 9598 4291 9603
          4291 9610 4300 9603

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  
         STAGE  STAGE  TIME      STAGE  TIME       

FLOYD RIVER
ALTI4    12.0   13.58 MON 4 AM   13.6  MON 7 AM
1 follow-up statement
970 
WGUS83 KFSD 301459
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
959 AM CDT MON JUN 30 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  FLOYD RIVER AT ALTON 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
MINNESOTA...

  LITTLE SIOUX RIVER AT LINN GROVE 
  LITTLE SIOUX RIVER AT CHEROKEE 
  DES MOINES RIVER NEAR WINDOM
  DES MOINES RIVER AT JACKSON 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC021-041-011859-
/O.EXT.KFSD.FL.W.0029.000000T0000Z-140705T0600Z/
/LNNI4.3.ER.140617T0206Z.140618T0945Z.140704T0600Z.NR/
959 AM CDT MON JUN 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE FRIDAY NIGHT.
* AT 09AM MONDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.5 FEET BY TUESDAY JULY 01. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY JULY 04.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

IAC035-011858-
/O.EXT.KFSD.FL.W.0053.000000T0000Z-140703T1200Z/
/CHKI4.1.ER.140630T0230Z.140630T1800Z.140702T1200Z.NO/
959 AM CDT MON JUN 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT CHEROKEE.
* UNTIL THURSDAY MORNING.
* AT 07AM MONDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON SUNDAY JUNE 
  29.
* FORECAST...THE RIVER WILL CREST NEAR 17.9 FEET BY MONDAY JUNE 30. 
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY JULY 02.
* AT STAGES NEAR 18.0 FEET...CHEROKEE CITY PARK BEGINS TO FLOOD ON 
  THE SOUTH BANK OF THE RIVER. 

&&
 
LAT...LON 4296 9543 4291 9539 4265 9557 4256 9569
          4256 9578 4270 9564

$$

MNC033-063-011858-
/O.CON.KFSD.FL.W.0048.000000T0000Z-000000T0000Z/
/WDOM5.2.ER.000000T0000Z.140622T1130Z.000000T0000Z.NO/
959 AM CDT MON JUN 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER NEAR WINDOM.
* UNTIL FURTHER NOTICE.
* AT 09AM MONDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 19.0 FEET.
* AT STAGES NEAR 19.0 FEET...MINOR LOWLAND FLOODING BEGINS ALONG THE 
  LOWER EAST BANK. 

&&
 
LAT...LON 4382 9533 4389 9537 4398 9521 4375 9499
          4375 9512 4388 9520

$$

MNC063-011858-
/O.EXT.KFSD.FL.W.0017.000000T0000Z-140703T1200Z/
/JCKM5.2.ER.140619T2045Z.140623T2030Z.140702T1200Z.NO/
959 AM CDT MON JUN 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT JACKSON.
* UNTIL THURSDAY MORNING.
* AT 09AM MONDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE ON WEDNESDAY.
* AT STAGES NEAR 12.0 FEET...LOWLAND FLOODING IN RURAL AREAS BEGINS 
  ON NON-LEVEED PORTIONS OF THE RIVER. 

&&
 
LAT...LON 4375 9512 4375 9499 4362 9495 4350 9485
          4350 9496 4365 9507

$$

IAC167-301529-
/O.CAN.KFSD.FL.W.0052.000000T0000Z-140701T2217Z/
/ALTI4.1.ER.140630T0710Z.140630T0915Z.140630T1301Z.NO/
959 AM CDT MON JUN 30 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE FLOYD RIVER AT ALTON.
* AT 09AM MONDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON MONDAY JUNE 
  30.
* RECENT ACTIVITY...THE RIVER FELL BELOW FLOOD STAGE AT 8 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.1 FEET BY 7 AM 
  TUESDAY.

&&
 
LAT...LON 4307 9596 4307 9589 4299 9598 4291 9603
          4291 9610 4300 9603

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
LNNI4    18.0   18.43 MON 9 AM    18.5  TUE 1 AM    21.7  SUN JUN 22
CHKI4    17.0   17.75 MON 7 AM    17.9  MON 1 PM    23.5  FRI JUN 20

WEST FORK DES MOINES RIVER
WDOM5    19.0   19.53 MON 9 AM                      21.6  SUN JUN 22
JCKM5    12.0   12.77 MON 9 AM                      15.2  MON JUN 23

FLOYD RIVER
ALTI4    12.0   11.29 MON 10 AM                     15.0  FRI JUN 20

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jun 30, 4:03 AM CDT, 47 minutes earlier.

Area forecast discussion, Jun 30, 4:03 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
403 AM CDT MON JUN 30 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 402 AM CDT MON JUN 30 2014

SUBTLE WAVE CURRENTLY PUSHING THROUGH WESTERN NEBRASKA AND THE
CENTRAL DAKOTAS...AND HAS BEEN PRIMARILY RESPONSIBLE FOR THE EARLIER
NIGHT BLOSSOM OF CONVECTION ACROSS NORTHWEST IOWA AND EXTREME
SOUTHEAST SOUTH DAKOTA. AIRMASS REMAIN QUITE POTENT IN THE SOUTH
WITH UP TO 2000-2500 J/KG ELEVATED CAPE...WHICH TAPERS OFF TO
500-1000 TOWARD I 90. WAVE HAS BEEN INDUCING AN INCREASE IN THE LOW
LEVEL JET AND SOME SUBTLE BACKING OF THE WINDS AS WELL...WITH NOW A
MUCH MORE SIGNIFICANT UPRISING TO CONVECTION CENTRAL TO NORTHEASTERN
NEBRASKA. IT IS LIKELY THAT STORMS WILL DEVELOP THROUGH THE LATE
NIGHT AND VERY EARLY MORNING BETWEEN THE EXITING ACTIVITY IN NW IA
FROM EARLIER...AND THAT IN NEBRASKA CURRENTLY DEVELOPING. THESE
STORMS IN AN EXTREME POTENT ENVIRONMENT WITH UP TO 80 KNOTS OF DEEP
LAYER BULK SHEAR. MUCH STRONGER WAVE WILL BE BUCKLING THE FLOW AS IT
MOVES OUT OF MONTANA AND INTO THE EASTERN DAKOTAS BY MIDDAY.
INCREASING LOW LEVEL JET RESPONSE ALONG WITH BACKING WILL INCREASE
SHEAR TO A POINT WHERE MUCH IN FAVOR OF SUPERCELLULAR DEVELOPMENT.
HAIL TO TENNIS BALL SIZE AND WINDS TO 70 MPH. MAIN SEVERE THREAT
SHOULD BE DURING THE MORNING TO MIDDAY HOURS...SOMEWHAT ATYPICAL FOR
THESE PARTS.

HIGH PRECIPITABLE WATER GRADIENT ACROSS THE SOUTHEAST THIRD OF THE
CWA...AND MOISTURE TRANSPORT VECTORS LEADING INTO CONVECTIVE
DEVELOPMENT SUGGEST THIS GRADIENT WILL LIKELY FOCUS TRAINING OF
STORMS AS WELL...WITH ONLY THE COLD POOL PUSHING DEVELOPMENT TOWARD
THE SOUTHERN FLANK OF DEVELOPING COMPLEX. SOME VERY HEAVY RAINS OF
UP TO TWO INCHES ARE LIKELY IN SHORT PERIODS OF TIME...AND HAVE
ISSUED A SMALL FLASH FLOOD WATCH FROM THE SIOUX CITY AREA EASTWARD
TOWARD CHEROKEE AND STORM LAKE THROUGH EARLY AFTERNOON. TAIL END OF
PRECIPITATION PERHAPS A BIT SLOWER EXIT TO ACROSS NORTHWEST IOWA.

ELSEWHERE...WINDS WILL BUMP RIGHT UP AGAINST LOWER END OF WIND
ADVISORY CRITERIA THIS AFTERNOON THROUGH THE KHON-K9V9 CORRIDOR...
WITH 25-35 KNOTS COMMON THROUGH THE MIXED LAYER. HAVE NOT ISSUED A
WIND ADVISORY...BUT WILL HAVE TO MONITOR THROUGH THE DAY TO SEE IF
MIXING IS ANY MORE SIGNIFICANT. LET MIXING PRETTY MUCH DRIVE HIGH
TEMP FORECAST FOR AREAS OUTSIDE THOSE EXPECTED TO SEE RAINFALL
CHANCE INTO EARLY AFTERNOON...WHICH BRINGS A LOT OF NEAR 80/LOWER
80S TO THE TABLE. LINGERING CLOUDS AND SLOWER ENDING TO PRECIP COULD
IMPEDE WARMING TO MUCH ABOVE THE UPPER 70S IN THE SOUTHEAST.

CONDITIONS WILL BE QUIET TONIGHT...OTHER THAN SOME BRISK WINDS FOR A
TIME THIS EVENING...AND NEVER QUITE EASING OVERNIGHT ACROSS THE
STRONGER GRADIENT NORTH. VERY SMALL THREAT THAT LIGHT SHOWERS COULD
WANDER TOWARD NORTHERN CWA LATE AS PV LOBE SETTLES INTO NORTHERN
SOUTH DAKOTA LATE TONIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 402 AM CDT MON JUN 30 2014

VERY COOL AIR MASS WRAPS SOUTH INTO THE AREA ON TUESDAY AND WITH THE
COLD CORE ALOFT...UPPED POPS JUST A TOUCH AS SCATTERED SHOWERS SEEM
PRETTY LIKELY ONCE TEMPERATURES CLIMB TO AROUND 70 OR SO...AT LEAST
IN AREAS THAT CAN CLIMB THAT HIGH. ONLY LOOKING AT HIGHS OF ABOUT 65
TO 70 NORTH OF INTERSTATE 90 AND 70 TO 75 TO THE SOUTH. RAINFALL
AMOUNTS WILL NOT BE HIGH BUT A COUPLE OF TENTHS NOT OUT OF THE
QUESTION IN A FEW LOCATIONS.

EXPECT SHOWERS TO FOLLOW DIURNAL TRENDS FOR THE MOST PART SO
COVERAGE WILL DROP OFF QUICKLY AROUND SUNSET. WITH SOME CLEARING
SKIES AND A DRY AIR MASS LOWS IN THE UPPER 40S TO LOWER 50S SEEMS
PRETTY LIKELY.

THE COLD TROUGH STILL OVERHEAD ON WEDNESDAY AND SOME ISOLATED
SHOWERS LIKELY IN THE EASTERN CWA. CLOUDS WILL GRADUALLY DECREASE
THROUGH THE DAY SO THE WESTERN CWA IS LIKELY TO WARM UP A BIT AND
REACH THE 75 TO 80 DEGREE RANGE. THE EASTERN CWA MAY AGAIN STRUGGLE
TO REACH 70 DEGREES UNDER CLOUDS AND COOLER TEMPERATURES ALOFT.

IN THE OUTER PERIODS...THURSDAY THROUGH SUNDAY...RIDGING ALOFT WILL
SLOWLY SPREAD ACROSS THE AREA SO LOOKING LIKE DECREASED CHANCES FOR
RAINFALL AND WARMING TEMPERATURES. AGREEMENT AMONGST THE MODELS IS
DECENT BUT NOT GREAT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1049 PM CDT SUN JUN 29 2014

MOSTLY VFR THROUGH 01/06Z. THE MAIN EXCEPTION WILL BE SCATTERED
TO NUMEROUS SHRA/TSRA EXPECTED SOUTHEAST OF A YKN/MJQ LINE...OR TO
THE S AND E OF FSD ...10Z-18Z WITH LOCAL AND BRIEF LOWERING TO
MVFR CEILINGS AND VISIBILITIES. AFTER 01/03Z CEILINGS 3-5K FEET
MAY BEGIN TO INCREASE OVER THE NORTHERN PART OF THE AREA. A FEW
SURFACE GUSTS TO 25 KNOTS FROM THE WEST WILL BE POSSIBLE IN
SOUTHEAST SD 16Z-01/00Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR IAZ021-022-
     031-032.

NE...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR NEZ014.

&&

SHORT TERM...CHAPMAN
LONG TERM...08
AVIATION...
Hazardous weather outlook, Jun 30, 3:50 AM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
350 AM CDT MON JUN 30 2014

IAZ014-020>022-031-032-NEZ013-014-SDZ071-010900-
CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-
UNION-
350 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF TENNIS
BALLS AND WIND GUSTS TO 75 MPH WILL BE POSSIBLE...ESPECIALLY THIS
MORNING. ALONG WITH THE THREAT FOR SEVERE WEATHER WILL BE HEAVY
RAIN WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE WHICH
COULD CAUSE AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS MORNING.

IAZ001>003-012-013-MNZ089-090-098-SDZ050-061>070-010900-
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-NOBLES-JACKSON-ROCK-GREGORY-
MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN-
BON HOMME-YANKTON-CLAY-
350 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...SOUTH CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY THIS
MORNING BUT THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THE
STRONGEST STORMS ARE EXPECTED TO BE ACROSS PARTS OF NORTHWEST IOWA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

MNZ071-072-080-081-097-SDZ038>040-052>060-010900-
LINCOLN-LYON-MURRAY-COTTONWOOD-PIPESTONE-BEADLE-KINGSBURY-
BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-
HANSON-
350 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jun 30, 2:02 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
202 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     HAIL             S CHATSWORTH            42.91N 96.52W
06/30/2014  M0.75 INCH       SIOUX              IA   TRAINED SPOTTER

&&

JCHAPMAN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 12:58 AM CDTSevere Thunderstorm WarningFSDCherokee, O'Brien, Plymouth, Sioux47 min
Jun 30, 1:31 AM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux44 min
Jun 30, 3:30 AM CDTFlash Flood WatchFSDBuena Vista, Cherokee, Ida, Woodbury11 hr
Jun 30, 5:08 AM CDTSevere Thunderstorm WarningFSDWoodbury37 min
Jun 30, 5:45 AM CDTRiver Flood WarningFSDCherokee36 hr
Jun 30, 9:55 AM CDTSevere Thunderstorm WarningFSDIda, Woodbury50 min
Jun 30, 10:32 AM CDTSevere Thunderstorm WarningFSDCherokee, Ida, Plymouth, Woodbury43 min
Jun 30, 10:44 AM CDTSevere Thunderstorm WarningFSDIda13 min
Jun 30, 11:09 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Ida, Woodbury36 min
Jun 30, 11:50 AM CDTSevere Thunderstorm WarningFSDWoodbury40 min

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.